# SDR HEEA0015365

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 23356
- Condition: Malfunctioned
- Location: Fuel Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH MALFUNCTION CAUSING FUEL PRESSURE LIGHT TO FLICKER.
